MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the r/f light is on, will not cut or cauterize.Change multiple pads & pens without success.Had to stop procedure.No patient harm.Lp-20-120 leep (b)(4).
 
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h7, h8, h11.Distribution history: this complaint unit was manufactured at csi on 9/9/2020 and shipped on 09/17/2020.Manufacturing record review: dhr's were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: there is no service record for this unit.There is a record this unit was returned under a recall on 1/11/2022.It was updated to the latest revision of the board with the components to the recall.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed while others were due to unrelated issues.Product receipt: the complaint unit was returned 12/4/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to not function properly.A check on the leakage determined it was operating outside the normal range originally set in the assembly.Root cause: it is possible some wear and handling may have contributed to a slight change in leakage enough to set off the leakage detection circuit.The coag mode demands a high use of voltage and some amount of wear impact is expected on a very limited and miniscule scale.Enough so any leakage changes may creep into the system.As small as the leakage change may be, the safety feature is sensitive enough to pick it up as designed and shuts off the system.Note: rf leakage was reviewed under engineering project.It was noted certain conditions would need to be present to produce an rf leakage error that had more to do with the room set up and device positioning of wires.The unit was evaluated, adjusted, tested to specifications and returned to the customer.In an effort to further review this issue, an engineering project was submitted to evaluate available boards or systems relevant to changes to the rf leakage settings that have been found to differ from their original settings when assembled.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23817790
Report Number1216677-2025-00058
Device Sequence Number15954143
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale